# SDR USAA2014041400015

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 15,202 hours, 5,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTS EMERGENCY EXIT LENS AT FWD PAX ENTRY DOOR DAMAGED.  INSTALLED NEW EMERGENCY EXIT LENS AT FWD PAX ENTRY DOOR.
